MAUDE Adverse Event Report: STRYKER INSTRUMENTS; DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS; DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)
Model Number 5407-120-450
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Unable to lock drill bit in place.Dr.Attempted to secure drill bit over sterile field and three small metal pieces fell out of drill attachment.

Brand Name
NA
Common Device Name
DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS
1941 stryker way
portage MI 49002
MDR Report Key25300673
Report Number25300673
Device Sequence Number18471239
Product Code HBE
UDI-Device Identifier07613327096545
UDI-Public(01)07613327096545
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
Report Date (Section F) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5407-120-450
Device Catalogue Number5407-120-450
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 YR
Patient SexMale
Patient Weight18 KG
Date Report Sent to FDA05/19/2026